Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 794346, 8 pages
http://dx.doi.org/10.1155/2013/794346
Research Article

A Nonlinear Consensus Protocol of Multiagent Systems Considering Measuring Errors

State Key Laboratory of Precision Measurement Technology and Instruments, Tsinghua University, Beijing 100084, China

Received 29 May 2013; Revised 20 August 2013; Accepted 30 August 2013

Academic Editor: Kwok-Wo Wong

Copyright © 2013 Xiaochu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • He Zhang, Huihui Ji, Zhiyong Ye, and Tan Senping, “Exponential Robust Consensus of Multiagent Systems with Markov Jump Parameters,” Abstract and Applied Analysis, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Rawad Abdulghafor, and Sherzod Turaev, “Consensus of Fractional Nonlinear Dynamics Stochastic Operators for Multi-Agent Systems,” Information Fusion, 2017. View at Publisher · View at Google Scholar